Please use this identifier to cite or link to this item: http://ir.library.ui.edu.ng/handle/123456789/8109
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAdemola, T. A.-
dc.contributor.authorMahmoud, A. M.-
dc.contributor.authorArawomo, P. O.-
dc.date.accessioned2023-03-21T12:50:12Z-
dc.date.available2023-03-21T12:50:12Z-
dc.date.issued2019-
dc.identifier.issn1221-1265-
dc.identifier.otherui_art_ademola_on_2019-
dc.identifier.otherAnalele Universitatii din Oradea. Fascicola Matematica 26(2), 87-106-
dc.identifier.urihttp://ir.library.ui.edu.ng/handle/123456789/8109-
dc.description.abstractIn this paper, a new class of third order nonlinear neutral delay differential equations is discussed. By reducing the third order nonlinear neutral delay differential equations to systems of first order, the second method of Lyapunov is engaged by constructing a complete Lyapunov functional and used to establish criteria that guarantee uniform asymptotic stability of the trivial solution and uniform ultimate boundedness of solutions. The obtained results are not only new but also include many outstanding results in the literature. Finally, the correctness and effectiveness of the obtained results are justified with examples.en_US
dc.language.isoenen_US
dc.subjectNonlinear third orderen_US
dc.subjectDelay differential equationen_US
dc.subjectUniform stabilityen_US
dc.subjectUniform ultimate boundednessen_US
dc.subjectPeriodic solutionsen_US
dc.titleOn the behaviour of solutions for a class of third order neutral delay differential equationsen_US
dc.typeArticleen_US
Appears in Collections:scholarly works

Files in This Item:
File Description SizeFormat 
(30) ui_art_ademola_on_2019.pdf2.8 MBAdobe PDFThumbnail
View/Open


Items in UISpace are protected by copyright, with all rights reserved, unless otherwise indicated.